RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 3, Pages 42–49 (Mi mais184)  

This article is cited in 3 scientific papers (total in 3 papers)

Local dynamics of an equation with large exponential distributed delay

I. S. Kashchenko

P. G. Demidov Yaroslavl State University

Abstract: We study properties of local dynamics of a differential equation with exponentially distributed delay. In critical cases we built special evolutionary equations.

Keywords: distributed delay, singular perturbation, normal form, local dynamics.

Full text: PDF file (497 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 02.09.2011

Citation: I. S. Kashchenko, “Local dynamics of an equation with large exponential distributed delay”, Model. Anal. Inform. Sist., 18:3 (2011), 42–49

Citation in format AMSBIB
\Bibitem{Kas11}
\by I.~S.~Kashchenko
\paper Local dynamics of an equation with large exponential distributed delay
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 3
\pages 42--49
\mathnet{http://mi.mathnet.ru/mais184}


Linking options:
  • http://mi.mathnet.ru/eng/mais184
  • http://mi.mathnet.ru/eng/mais/v18/i3/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lesev V.N., Bzheumikhova O.I., “Ob odnoznachnoi razreshimosti zadachi neimana dlya ellipticheskogo uravneniya s otklonyayuschimsya argumentom”, Ekologicheskii vestnik nauchnykh tsentrov chernomorskogo ekonomicheskogo sotrudnichestva, 2012, no. 3, 41–46  elib
    2. Kashchenko I.S., “Local Dynamics of an Equation with Distributed Delay”, Differ. Equ., 50:1 (2014), 15–24  crossref  mathscinet  zmath  isi  elib  scopus
    3. D. V. Glazkov, “Lokalnaya dinamika uravneniya vtorogo poryadka s bolshim eksponentsialno raspredelennym zapazdyvaniem i suschestvennym treniem”, Model. i analiz inform. sistem, 22:1 (2015), 65–73  mathnet  mathscinet  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:149
    Full text:67
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020